# SDR AALA20140320014

- Difficulty date: March 20, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 71,248 hours, 37,270 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABQ INFLIGHT SMF-DFW.  CREW REPORTED RT PACK FAILED.  FLIGHT DIVERTED ABQ LANDED WITHOUT INCIDENT.  PLACARDED RT PACK IAW MEL 21.01A.  FLIGHT CONTINUED TO DESTINATION. FOUND WIRES TO P1-98 RT VLV POSITION TRANSMITTER PLUG BROKEN.  REPINNED PLUG, SYS GND CHECKED NORMAL OPERATION CLOSED.
